IDEAS home Printed from
   My bibliography  Save this paper

Logrolling and a McGarvey Theorem for Separable Tournaments


  • Hollard, G.
  • Le Breton, M.


In this note we prove a McGarvey theorem for the family of Separable Tournaments. This family arises in the analysis of Logrolling and Vote Trading in Committees.
(This abstract was borrowed from another version of this item.)

Suggested Citation

  • Hollard, G. & Le Breton, M., 1995. "Logrolling and a McGarvey Theorem for Separable Tournaments," G.R.E.Q.A.M. 95a08, Universite Aix-Marseille III.
  • Handle: RePEc:fth:aixmeq:95a08

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Other versions of this item:


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Shaofang Qi, 2016. "A characterization of the n-agent Pareto dominance relation," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 46(3), pages 695-706, March.
    2. Lee Gibson & Robert Powers, 2012. "An extension of McGarvey’s theorem from the perspective of the plurality collective choice mechanism," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 38(1), pages 101-108, January.
    3. Jerry S. Kelly & Shaofang Qi, 2016. "A conjecture on the construction of orderings by Borda’s rule," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 47(1), pages 113-125, June.
    4. Gehrlein, William & Le Breton, Michel & Lepelley, Dominique, 2017. "The Likelihood of a Condorcet Winner in the Logrolling Setting," TSE Working Papers 17-755, Toulouse School of Economics (TSE).
    5. repec:spr:sochwe:v:49:y:2017:i:2:d:10.1007_s00355-017-1063-7 is not listed on IDEAS
    6. Mala, Jozsef, 1999. "On [lambda]-majority voting paradoxes," Mathematical Social Sciences, Elsevier, vol. 37(1), pages 39-44, January.
    7. João Ferreira, 2016. "The Tree that Hides the Forest: A Note on Revealed Preference," Working Papers halshs-01386451, HAL.

    More about this item


    game theory ; voting;


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fth:aixmeq:95a08. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.